# SDR DALA2021010204365

- Difficulty date: December 30, 2020
- Submitted: January 2, 2021
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 61,105 hours, 19,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON STRAP AT LOWER SILL AREA BETWEEN STA 1380 TO STA 1440 (C2).  NRC 00210 (CORROSION LEVEL 2) STRAP AT LOWER SILL AREA BETWEEN STA 1380 TO STA 1440 WAS REPLACED, PER B757-300 SRM 51-40-02-0G PAR 9.
